Dynamics of Partial Differential Equations

Volume 13 (2016)

Number 2

Solutions of the Camassa–Holm equation with accumulating breaking times

Pages: 91 – 105

DOI: http://dx.doi.org/10.4310/DPDE.2016.v13.n2.a1

Author

Katrin Grunert (Department of Mathematical Sciences, Norwegian University of Science and Technology (NTNU), Trondheim, Norway)

Abstract

We present two initial profiles to the Camassa–Holm equation which yield solutions with accumulating breaking times.

Keywords

Camassa–Holm equation, blow up

2010 Mathematics Subject Classification

Primary 35B35, 35Q53. Secondary 35B44.

Full Text (PDF format)

Published 23 June 2016